MAUDE Adverse Event Report: ETHICON INC. SFX SPI PDS+ UNI VIO 6IN 2-0 S/A SH; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE

ETHICON INC. SFX SPI PDS+ UNI VIO 6IN 2-0 S/A SH; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Model Number SXPP1B415
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown procedure (b)(6) 2022 and barbed suture was used.Before use on the patient, it was reported that it was not possible to read the qr code on the suture packaging.It was noted that the problem was not with the reader, but in the quality of printing the qr code.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Trade name irgacare®.Active ingredient(s) triclosan.Dosage form suture/solid/parenteral.Strength ¿ = 2360 g/m.Events reported via: 2210968-2022-07956, 2210968-2022-07962, 2210968-2022-07965, 2210968-2022-07966, 2210968-2022-07967, 2210968-2022-07971, 2210968-2022-07947, 2210968-2022-07948, 2210968-2022-07949, 2210968-2022-07950, 2210968-2022-07981, 2210968-2022-07982, 2210968-2022-07984, 2210968-2022-07985, 2210968-2022-07986, 2210968-2022-07987, 2210968-2022-07988, 2210968-2022-07989, 2210968-2022-07991.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 10/4/2022.This is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, the following was obtained: lot numbers for: cf810t- lot ar7893.Sxpp1b410- lot rpbaph.Sxpp1b405-lot rmbeba.J571g- lot ar2693.Xyj303h- lot ar0401.Sxpp1b415- lot rkbadj.J603h- lot 5bmcvd.Xyj341h - lot ap5547.Sxpp1b420- lot sabddl.Xyj544g- lot ap4710.Sxpp1b450- lot rmbbeb.Xyj375h- lot- ar4188.Sxmp1b409- lot- rlbjaq.Z316h- lot- rlmadt.J353h.Un- lot - ar8573.Device return status? not available.The following additional information was requested: please confirm the lot for product code xyj303h is ar0401.Please confirm the lot for product code j603h.5bmcvd is not a valid lot.Events reported via: 2210968-2022-07965, 2210968-2022-07966, 2210968-2022-07967, 2210968-2022-07971, 2210968-2022-07950, 2210968-2022-07981, 2210968-2022-07982, 2210968-2022-07984, 2210968-2022-07985, 2210968-2022-07986, 2210968-2022-07987, 2210968-2022-07988, 2210968-2022-07989, 2210968-2022-07990, and 2210968-2022-07991.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 11/7/2022 this is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 component code: g07002 no device returned.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional information was requested, the following was obtained: code j603h correct lot: sbmcud related reports: 2210968-2022-07956, 2210968-2022-07962, 2210968-2022-07965, 2210968-2022-07966, 2210968-2022-07967, 2210968-2022-07971, 2210968-2022-07947, 2210968-2022-07948, 2210968-2022-07949, 2210968-2022-07950, 2210968-2022-07981, 2210968-2022-07982, 2210968-2022-07984, 2210968-2022-07985, 2210968-2022-07986, 2210968-2022-07987, 2210968-2022-07988, 2210968-2022-07989, 2210968-2022-07991.

Brand Name
SFX SPI PDS+ UNI VIO 6IN 2-0 S/A SH
Common Device Name
SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km. 8.3
san lorenzo
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key15499644
Report Number2210968-2022-07990
Device Sequence Number5181586
Product Code NEW
UDI-Device Identifier10705031235885
UDI-Public10705031235885
Combination Product (Y/N)Y
Initial Reporter CountryBR
PMA/510(K) Number
K150670
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model NumberSXPP1B415
Device Catalogue NumberSXPP1B415
Device Lot NumberRKBADJ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2022
Supplement Date Received by Manufacturer10/03/2022
10/27/2022
Initial Report FDA Received Date09/28/2022
Supplement Report FDA Received Date10/04/2022
11/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown